The too often joked about women's health issues.

Discussion in 'Mental Health Disorders' started by TheWr0ngChild, May 22, 2008.

Thread Status:
Not open for further replies.
  1. TheWr0ngChild

    TheWr0ngChild Well-Known Member

    I have yet to meet someone who beleives how extreme "PMS" caused by taking the pill, has turned my life inside out.
    I have gone from someone who could cope pretty well and loved exitement and new things, into someone who has:

    List of symptoms - these last up to 2 weeks per month and fit perfectly with my cycle.

    Physical symptoms:

    Massive headaches

    Spots all over my face, strange rashes & skin problems

    Crippling stomach pain

    Sore throat

    Swollen eyes

    Feeling sick

    Sharp pains in legs, usualy at night, cause me to howl in pain

    Nothing tastes right, all foods & drinks taste nothing like they should, some months I have the constant taste of fish or metal in my mouth.

    Feeling dizzy & faint

    Muscle aches very simlar to flu

    Sweats, mainly at night

    Can't sleep, sometimes for days on end, 6 hours sleep sometimes has to last me a week.

    Shaking hands


    Going from sweating to freezing cold in seconds


    Psychological symptoms:

    Feeling like my mind is outside my body

    Doing things on auto, and having no idea I did them, this even includes going to the shop and buying stuff!

    Crying all the time

    Sudden mood changes, can be seconds apart and a lot of different moods all within a very short time

    Not being able to commuicate

    Hurting myself, cutting myself, beating myself with heavy objects etc etc

    Desperate "sessions" where I scream, shake, cry, the lot, these really worry me.

    These symptoms keep me trapped in the house because I don't trust myself around others.
    I am living in fear of what these symptoms might do to me next, each month is a deadly lottery.

    THIS IS NOT FUNNY, PMS & PMDD are no joke.
  2. ScouseJM

    ScouseJM Well-Known Member

    I may just be really pointless with this coz you may well have tried this many times already, but have u spoken to your doctor about prescribing you a different pill? Or have you spoken to your doctor about alternative contraception methods?

    I totally take your problem seriously, Im sorry youre goin through this :hug:
  3. Esmeralda

    Esmeralda Well-Known Member

    Have you tried Depo? This lets you go 3 months without a period. Also, some docs will prescribe that you take the pill consistently, with no periods whatsoever.
  4. aquila

    aquila Member

    Are these symptoms only while you're eating the pill or do they continue even if you stop?
Thread Status:
Not open for further replies.